| Model Number |
HYBRID FIBERTAK WITH NEEDLES, KNEE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2026, a distributor reported via email that an ar-3770sp hybrid knee fibertak anchor (knotless and knotted) experienced a fork breakage after contact with the bone.The case was completed with a replacement ar-3770sp hybrid knee fibertak anchor (knotless and knotted) without issues.This was discovered during a procedure on (b)(6) 2026, with no reported patient harm.Additional information was received on 14-jan-2026: all detached fork fragments were retrieved from the patient.The issue occurred during a let procedure.The case was completed using a replacement ar-3770sp hybrid knee fibertak anchor (knotless and knotted).The procedure was delayed by approximately two minutes, and no additional anesthesia was administered.No adverse effects were reported during or following surgery.